MathSciNet Relay Station
MathSciNet bibliographic data
MR2384833 57M27 (57M25)
Shumakovitch, Alexander N. Rasmussen invariant, slice-Bennequin inequality, and sliceness of knots. J. Knot Theory Ramifications 16 (2007), no. 10, 1403–1412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement